SYNTHES GMBH Q-COUPLING FOR KWIRES AND PINSØ1.5-4.0MM; MOTOR, SURGICAL INSTRUMENT, AC-POWERED
Back to Search Results |
| Catalog Number |
530.791 |
| Medical Device Problem Codes |
Detachment of Device or Device Component (2907); Complete Loss of Power (4015)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/01/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for this medwatch, a supplemental medwatch report will be filed as appropriate.Device evaluation: the actual device was returned for evaluation.During repair, an evaluation was performed and it was determined that the device falling apart - unattached, identified during service and evaluation was confirmed.The assignable root cause was determined to be due to component failure from normal wear.
Event or Problem Description
It was reported by india that during service and evaluation, it was determined that the quick coupling device fell apart ¿ unattached.It was further observed that the device had component damage, would not hold the k-wire and could not engage the attachment ¿ coupling.It was further determined that the device failed pretest for general condition, check function of adjusting sleeve, check function of lever, check the cannulation of attachment, check the handpiece coupling and check the tool quick coupling.It was noted in the service order that the device was not working.This event did not occur during surgery.There was no patient involvement.There were no reports of injuries, medical intervention or prolonged hospitalization.The exact date of the event was unknown.However, it was reported that the event occurred in 2024.All available information has been disclosed.If additional information should become available, a supplemental medwatch will be submitted accordingly.